# SDR CALA2021062500953

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 60,013 hours, 26,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219220000
- Condition: Corroded
- Location: Frms 67-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6185) MAIN CABIN, AFT CABIN FR68-67 Y765 FLOOR BEAM H AS CORROSION ON TOP SURFACE. DOT 102-131 (). REPLACED FLOOR BEAM WITH NEW FLOOR BEAM PN#D5347219220000 IAW A3 19 SRM 51-42-11. FR 67-68 Y765.
